# SDR SWIA201540945

- Difficulty date: March 2, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT FLOOR HAS A CRACK AT RT SIDE FS193.00, MARKED, C-CHECK, RO 3/27/15.  REPAIRED FORWARD EQUIPMENT COMPARTMENT FLOOR AT RT SIDE FS 193.00 IAW REO.
